# SDR R61A2022100600618

- Difficulty date: September 9, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 46,289 hours, 28,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 10007005
- Part serial: 2006020233
- Condition: Failed
- Location: Zone 100
- Part time: 41,544 hours, 25,667 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, AIR TEMP IN CABIN ROSE RAPIDLY ALONG WITH A STRONG SMELL OF SMOKE THROUGHOUT THE CABIN. THIS WAS FOLLOWED BY A PACK 1 FAIL EICAS MESSAGE. R&R LH ACM.
